# SDR COMA9660098

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1005
- Condition: Defective
- Location: Lt/Rt Te Flaps
- Part time: 5,788 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED AT 20 DEGREES DURING RETRACTION.  REPLACED THE LT AND RT BRAKE AND POSITON SENSOR UNITS.  PART TOTAL CYCLES, 5,181.
